# SDR ASAA2017060121047

- Difficulty date: June 1, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,469 hours, 24,572 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R SIDE WET AREA CORRODED ON THE FLOORBEAM BS 947.5. ACFT GROUNDED.  REMOVED AND REPLACED THE FLOORBEAM TEE IAW  SRM 53 70 51 2R 5, REPAIR 5.
